| Model Number |
7312 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
Event or Problem Description
The customer reported that she obtained blood glucose readings of 300 mg/dl at 3:48 p.M., 172 mg/dl at 3:49 p.M.And 60 mg/dl at 3:51 p.M.With the contour next ez meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
The customer did not return the suspected device for evaluation.Therefore, an in-house testing was performed with the in-house contour next ez meter and in-house contour next test strips from lot # 2epef09b using blood sample, which gave a satisfactory performance.In section h5 of the initial report 'no' was inadvertently selected for 'labeled for single use'.This section has been corrected with 'yes'.